Social Anxiety Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter · #1 ·
I used to suffer from anxiety when I had to go to big social events such as a party or maybe a dinner with a lot of people I don’t know.


The only other times I would get it is sleeping in an environment I was not sure of like when I went traveling I did not want to share a room with people but let’s just focus on going out part.

My only main symptom is nausea its horrible i can’t relax because i feel like everything is going to be crap now because i feel sick. I would usually take like three different homeopathic supplements and feel a little better and once I got there my nausea would disappear.

If I was drinking it would go away completely, if I wasn’t it would linger but eventually go away once I got engrossed in a good conversation.

I was going to start Uni and thought I should see if I can take some tablets and get rid of it completely. I had tried all natural stuff and felt I had tried enough.

I looked around and was worried about all these tablets and talked my GP into giving me Mirtazapine 15mg after I read the side effects were minimal. I felt good for two weeks a apart from tired all the time. Then I started getting nausea going to friends’ houses and to places with friends to the point I stopped going out at all.

I slowly weaned myself of the tablets and felt sick for a week after. My anxiety is now worse than it’s ever been before. I have seen one friend one time outside of work in over 6 months I felt nauseas for 1.5hrs til he arrived.

I can’t go to doctors, hair dressers or anything that requires a booking. I get anxious I’m strongly considering going on Xanax but im scared through a doctor that makes house calls.

Has anyone had a similar experience to this or suffers from the same symptom of nausea. I don’t get the whole shortness of breath. I have problems with my stomach in general like gassy and tummy rumbles and feel nausea at night and sometimes in the morning after food.

Any comments would be appreciated thanks.
 

·
Going to war
Joined
·
3,928 Posts
Switch to seroquel 50mg, It would be easier on you then Remeron, And can be used for remeron taper,

It basically hits the same receptors, Its half-life is only 18 hours, So you can go 6 hours a day drug-free which will prevent tolerance, And give you a break so you can function normally, Although if your going to be studying, My opinion would be not to take any Anti-histamine type sedative because it will impair cognitive function pretty severely

Nausea is normal and very common on the rebound when quitting, You could try even a gravol for that,

For a benzo Ativan may be best, Xanax may cause rapid tolerance, I imagine, From a short half-life would produce quicker ups and downs, Well Ativan is 18 hours so it would be more stable and less likely to produce an severe up and down,
 

·
Registered
Joined
·
3 Posts
Discussion Starter · #3 ·
Ahh ok, At this point i have been off Remeron for 5 months. My anxiety is not all the time, i only get it if i have a specific level of social interaction like i can handle going to shops etc but i believe that's because i can leave when ever i want. I'm not keen to go on anything again for a while because it was a horrible experience and i can't take the time off work again.

I am thinking Xanax because i will only really use it in specific scenarios that i need to socialize not as a solution to my problem but a band-aid so to speak until i can slowly work out this anxiety and those times would not be that often.

I believe i am sensitive to medication so I'm hesitant to take a lot.

I guess maybe i can try Xanax and if i have issues look at Ativan. I really only want a band-aid to get me through the major social situations so i can see friends once in a while and go to weddings and birthdays etc.

Thanks.
 
1 - 3 of 3 Posts
Top